



Ibuprofen
Quality Choice's Non-Prescription Strength Ibuprofen pain reliver and fever reducer contains 200 mg of ibuprofen and comes in this bottle with 100 brown coated tablets. Use to temporarily relieve minor aches and pains due to headache, muscular aches, the common cold, toothache and more. Compare to active ingredient in Advil®.
Original: $4.19
-70%$4.19
$1.26Product Information
Product Information
Shipping & Returns
Shipping & Returns
Description
Quality Choice's Non-Prescription Strength Ibuprofen pain reliver and fever reducer contains 200 mg of ibuprofen and comes in this bottle with 100 brown coated tablets. Use to temporarily relieve minor aches and pains due to headache, muscular aches, the common cold, toothache and more. Compare to active ingredient in Advil®.





















